# SDR 9903436632

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Ws 574 582
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, RIGHT WING MIDSPAR WEB WAS FOUND WITH CRACKS BETWEEN WS 574 AND 582 AT FASTENER LOCATIONS COMMON TO THE UPPER CHORD.  REPAIRED PER EA 66-168586 (P/N 65B17246-4).
